RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 527–534 (Mi mz1313)  

The degrees of polynomial self-mappings of $\mathbb C^2$

P. I. Katsylo

Independent University of Moscow

Abstract: Two results on the degrees of polynomial mappings $\mathbb C^2\to\mathbb C^2$ are obtained.

DOI: https://doi.org/10.4213/mzm1313

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 464–470

Bibliographic databases:

UDC: 517.55+515.17
Received: 20.05.1997

Citation: P. I. Katsylo, “The degrees of polynomial self-mappings of $\mathbb C^2$”, Mat. Zametki, 63:4 (1998), 527–534; Math. Notes, 63:4 (1998), 464–470

Citation in format AMSBIB
\Bibitem{Kat98}
\by P.~I.~Katsylo
\paper The degrees of polynomial self-mappings of $\mathbb C^2$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 527--534
\mathnet{http://mi.mathnet.ru/mz1313}
\crossref{https://doi.org/10.4213/mzm1313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680947}
\zmath{https://zbmath.org/?q=an:0954.32010}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 464--470
\crossref{https://doi.org/10.1007/BF02311249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1313
  • https://doi.org/10.4213/mzm1313
  • http://mi.mathnet.ru/eng/mz/v63/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:94
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020